Results 101 to 110 of about 638,455 (170)
Given the lack of established practice guidelines for the management of cutaneous symptoms associated with toxic epidermal necrolysis, treatments range from various dressings to skin substitutes.
Isabella Lipkin +2 more
doaj +1 more source
Toxic epidermal necrolysis represents an immunologic reaction to a foreign antigen and is most often caused by drugs. Atorvastatin, a blood cholesterol–lowering agent, is a recognized cause of rhabdomyolysis; while naproxen, a widely used nonsteroidal ...
Sheik Oaleed Noordally +5 more
doaj +1 more source
Characteristics of the patients who had Stevens-Johnson syndrome or toxic epidermal necrolysis in 2011.
Jayeun Kim (3344228) +9 more
core +1 more source
Details of algorithms used to identify patients with Stevens-Johnson syndrome and toxic epidermal necrolysis.
Norin Kameyama (7224944) +7 more
core +1 more source
Toxic Epidermal Necrolysis In Human Immunodeficiency Virus Infection
Toxic epidermal necrolysis following ATT in HIV patient is reported. The role of HIV in drug reactions is discussed
Rao Venkareswara M +1 more
core
Toxic epidermal necrolysis and agranulocytosis: Rare adverse effects of ciprofloxacin [PDF]
Ciprofloxacin is one of the most commonly used antibacterial agents with relatively few side effects. Serious adverse reactions reported with ciprofloxacin are rare with an incidence of 0.6%.
Ruxana, K., Upadya, Gatha M.
core +1 more source
Sparfloxacin induced toxic epidermal necrolysis
Toxic epidermal necrolysis (TEN) is a life-threatening cutaneous adverse drug reaction. TEN is known to occur with the fluoroquinolone class of antibiotics, but only four cases of sparfloxacin induced TEN have been reported to the WHO database.
M. Ramesh +3 more
core
Toxic Epidermal Necrolysis After Topical Intranasal Application of Mupirocin [PDF]
We describe a case of toxic epidermal necrolysis after intranasal application of mupirocin in a 76-year-old woman.
Schleppy, Charles-André +5 more
core
A Unified Concept of Skin Failure: Primary and Secondary Forms
International Wound Journal, Volume 23, Issue 10, October 2026.
Anna B. Chapman, Christopher B. Bunker
wiley +1 more source
Drug-induced hypersensitivity syndrome and toxic epidermal necrolysis.
De Felipe, Íñigo +4 more
core +1 more source

